Question for the girls once more, serious answers!
Posted Wed Jan 20, 2010 06:55 PM
Me and my girlfriend had sex towards the end of october. The condom broke and everything had went in her. We had called her dr and asked what the options were, he had recomended this pill called the Plan B aka the morning after pill. After long discussing with him (as i am totally against abortion) he informed it was not abortion it was just like a birth control pill just a emergency contraceptive. So we got the pill and took it within 4 hours. Now on the site it says that if taken within 72 hours it works, but the sooner the better. If inside the 24 hour frame it is like 90 something percent effective i believe it said. Ok so heres where it gets confusing to me. She bled like 4 days after taking the pill, which we were told that is normal that it is just doing its job. She had her period on time after taking it and everything. So it seemed like everything was fine. Well the next month after taking the pill, she was about 10 days late for her period. We were really worried until she finally had it . We looked more into this and they said the plan B can mess up your cycle for up to 3 months after even taking it. BUt since then she had been having stomach pain and what not. I mean she is not do for her period as of this month yet for probably another week, but im just worried about the stomach pain. She went to the DR 2 weeks ago for her normal gynacologist testing and what not they did a preg test it was negative. But called her back the next day and said there was a trace of urinary tracht infection and that everything might not be perfectly accurate. So they set her up to go to a different doctor that could look into the pain. She went to that DR, and she told me that they did not even give her a preg test at this one, just did a vaginal exam and they thought the pain was coming from a Bursted cyst on her ovary. I always thought if they did an exam they could tell if your pregnant but maybe not? Anyways they have her set up for a ultra sound tomorrow to see if there is any cysts and what not that is causing it..
My question for you ladies... If she has had her period, relatively normal since the time we took the plan B which is supposed to be 95 percent in the time frame we took it, is she pregnant. Do you think she is not. Just looking for girls that have had some what of an experience with this. She has had stomach pain for about a year to be honest and they could never figure it out. She had craps for awhile and everything. But we have not even been sexually active for over a month as i have been gone and i was just wondering what you guys think about all this. Could it be the cysts giving her the cramping and such?? Just looking for some good opinions guys and thanks
Posted Wed Jan 20, 2010 08:13 PM
Edit--actually, you said she had the stomach pains for a year and you said she has had stomach pains since taking the pill. You're giving contradictory stories. We can't help you with this. Get the story straight and try again.
This post has been edited by Abigail: Wed Jan 20, 2010 08:16 PM
Posted Wed Jan 20, 2010 08:48 PM
Posted Wed Jan 20, 2010 09:16 PM
Posted Wed Jan 20, 2010 10:07 PM
Posted Wed Jan 20, 2010 10:12 PM
Plan B Side Effects
However, the ladies are right: your timeline seems all out of whack. If she took the plan B pill in October, there MAY be some lingering side effects, but they should have dissipated by now. This sounds like a trip to her OB/GYN...
Posted Wed Jan 20, 2010 10:37 PM
Posted Wed Jan 20, 2010 11:34 PM
But shes doing everything right in going to Drs. best to try not worry until they figure out whats going on.
This post has been edited by Jewelz: Wed Jan 20, 2010 11:36 PM